# SDR HEEA088073

- Difficulty date: July 8, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Aircraft time: 12,409 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: CBC452591
- Condition: Malfunctioned
- Location: Master
- Part time: 625 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DROPS DOWN TO 12 VOLTS DURING STARTS.  NO AMPERAGE POWER.  CAUSES AIRCRAFT TO HAVE SLUGGISH STARTS. SHOP REPAIR.
